How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I started using Nuvaring on 10/24. I replaced it after a few

Customer Question

I started using Nuvaring on 10/24. I replaced it after a few weeks as directed so I am now on my second ring. I got my period 9 days ago and I am still bleeding bright red blood. My period used to be 5 days max with little to no cramping. I am bleeding more with more clots and longer than usual. I am also experiencing a lot of cramping in my abdomen and lower back. Should I expect the bleeding to stop soon? Is there anything I can do? Is this abnormal? I have read about Nuvaring causing excessive bleeding, but my gynecologist told me if I left it in for 4 weeks and replaced it the day I removed the old one, I shouldn't get a period at all.
Submitted: 18 days ago.
Category: OB GYN
Expert:  Aleksandra Frye replied 18 days ago.

Hello Jayme, my name is***** I am reviewing your question and I will be with your momentarily! :)

Expert:  Aleksandra Frye replied 18 days ago.

May I ask if you have used other methods of birth control before and if this is the first time you are using Nuvaring?

Related OB GYN Questions